# SDR ASAA2018112627055

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,910 hours, 3,559 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MACH TRIM LIGHT ILLUMINATED IN FLIGHT. DOES NOT EXTINGUISH ON MASTER CAUTION RECALL/RESET. AFTER A SHORT DELAY AND MULTIPLE RESET ATTEMPTS, THE MACH TRIM LIGHT DID EXTINGUISH. OPERATES AS EXPECTED NOW WITH MEL 22-5C. SUSPECT MASTER RECALL/RESET ISSUE. GROUNDED - YES. NO FAULTS LOGGED IN FCC-A. COULD NOT DUPLICATE MALFUNCTION. ALL MACH TRIM AUTO, INTERACTIVE & SURFACE TESTS PASS. REF BITE GROUPS 10,13, 33, 48, & 57.
